# SDR DALA2023091507595

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 89,804 hours, 40,797 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3242 F/CTL FLAPS LOCKED AIR TURN BACK. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS. (2968409)
